MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 28 SIZE L +3.5; HIP METALLIC FEMORAL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 28 SIZE L +3.5; HIP METALLIC FEMORAL HEAD
Catalog Number 01.25.013
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 september 2019: lot 112894: (b)(4) items manufactured and released on 30-aug-2011.Expiration date: 2017-07-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medacta medical affairs manager: recurring dislocation in tha.Serious lack of information prevents a full analysis to be performed.The radiographs supplied are not dated, so following the patient history is not possible.In one image, the cup looks rather vertical, but we couldn't determine if this is a projection effect or a migration from one postoperative position.No information is supplied as to patient activity, weight, age, or any other supplementary piece of information.The cause of this adverse could not be determined through the clinical investigation, but it's very unlike that it could be attributed to an implant malfunction.
 
Event or Problem Description
Revision surgery performed after 6 years from the previous revision surgery (performed in 2013 exact date unknown), due to luxation of the head form the cup liner (the liner involved is not marketed in the usa).The surgeon revised the head and the liner.

Brand Name
BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 28 SIZE L +3.5
Common Device Name
HIP METALLIC FEMORAL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9122743
Report Number3005180920-2019-00796
Device Sequence Number2830853
Product Code JDI
UDI-Device Identifier07630030805127
UDI-Public07630030805127
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Catalogue Number01.25.013
Device Lot Number100919
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;